IJPAM: Volume 113, No. 5 (2017)

Title

ALGORITHMIC APPROACH TO UNBALANCED
FUZZY TRANSPORTATION PROBLEM

Authors

A. Samuel$^1$, P. Raja$^2$
$^{1,2}$Ramanujan Research Centre, P.G.
Research Department of Mathematics
Government Arts College (Autonomous)
Kumbakonam, Tamil Nadu, INDIA

Abstract

The purpose of this article is to present an optimal solution for solving an unbalanced fuzzy transportation problem(UFTP) in which the cost coefficients, demand and supply quantities are triangular fuzzy numbers. An efficient computational procedure is given for solving such model. An optimal fuzzy transportation cost is also kept to the minimum. The degeneracy problem is also avoided by this method. To illustrate the proposed method, a numerical example is solved and the obtained result is compared with the results of other existing approaches. The proposed method provides an appropriate solution to the decision makers for taking best decision when they are handling various types of logistic problems having imprecise parameters.

History

Received: August 2, 2016
Revised: December 13, 2017
Published: April 1, 2017

AMS Classification, Key Words

AMS Subject Classification: 90C08, 90B06
Key Words and Phrases: UFTP, triangular fuzzy number, optimization

Download Section

Download paper from here.
You will need Adobe Acrobat reader. For more information and free download of the reader, see the Adobe Acrobat website.

Bibliography

1
Nayfeh, A. H., Introduction to Perturbation Methods, New York: John Wiley and Sons (1981).

How to Cite?

DOI: 10.12732/ijpam.v113i5.3 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2017
Volume: 113
Issue: 5
Pages: 553 - 561


Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).